Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10899
Title: Optimal dynamic pricing of inventories with stochastic demand and discounted criterion
Authors: Cao, P
Li, J
Yan, H 
Keywords: Discounted criterion
HJB equation
Optimal pricing
Revenue management
Issue Date: 2012
Publisher: Elsevier
Source: European journal of operational research, 2012, v. 217, no. 3, p. 580-588 How to cite?
Journal: European journal of operational research 
Abstract: We consider a continuous time dynamic pricing problem for selling a given number of items over a finite or infinite time horizon. The demand is price sensitive and follows a non-homogeneous Poisson process. We formulate this problem as to maximize the expected discounted revenue and obtain the structural properties of the optimal revenue function and optimal price policy by the Hamilton-Jacobi-Bellman (HJB) equation. Moreover, we study the impact of the discount rate on the optimal revenue function and the optimal price. Further, we extend the problem to the case with discounting and time-varying demand, the infinite time horizon problem. Numerical examples are used to illustrate our analytical results.
URI: http://hdl.handle.net/10397/10899
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/j.ejor.2011.09.048
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

56
Last Week
3
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.